Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235576] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Pellegrini, M; Sharir, M, Counting circular arc intersections, SIAM Journal on Computing, vol. 22 no. 4 (1993), pp. 778-793
    (last updated on 2017/12/14)

    Abstract:
    In this paper efficient algorithms for counting intersections in a collection of circles or circular arcs are presented. An algorithm for counting intersections in a collection of n circles is presented whose running time is O(n3/2+ε), for any ε>0 is presented. Using this algorithm as a subroutine, it is shown that the intersections in a set of n circular arcs can also be counted in time O(n3/2+ε). If all arcs have the same radius, the running time can be improved to O(n4/3+ε), for any ε>0.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320